Kodai Mathematical Journal

On the canonical bundle formula for abelian fiber spaces in positive characteristic

Masaya Yasuda

Full-text: Open access

Abstract

Let X be a non-singular projective (n + 1)-fold defined over an algebraically closed field k of characteristic p ≥ 0, and B be a non-singular complete curve defined over k. A surjective morphism f : XB is said to be an n-abelian fiber space if almost all fibers are n-dimensional abelian varieties. We examine the canonical bundle formula for n-abelian fiber spaces.

Article information

Source
Kodai Math. J., Volume 34, Number 1 (2011), 55-70.

Dates
First available in Project Euclid: 31 March 2011

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1301576761

Digital Object Identifier
doi:10.2996/kmj/1301576761

Mathematical Reviews number (MathSciNet)
MR2786780

Zentralblatt MATH identifier
1230.14053

Citation

Yasuda, Masaya. On the canonical bundle formula for abelian fiber spaces in positive characteristic. Kodai Math. J. 34 (2011), no. 1, 55--70. doi:10.2996/kmj/1301576761. https://projecteuclid.org/euclid.kmj/1301576761


Export citation